Convex extendable trees

Dyuthi/Manakin Repository

Convex extendable trees

Show simple item record Parvathy, K S Vijayakumar,A 2012-04-11T08:55:06Z 2012-04-11T08:55:06Z 1999
dc.identifier.other Discrete Mathematics 206 (1999) 179-185
dc.description.abstract The concept of convex extendability is introduced to answer the problem of finding the smallest distance convex simple graph containing a given tree. A problem of similar type with respect to minimal path convexity is also discussed. en_US
dc.description.sponsorship Cochin University Of Science and Technology en_US
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject Geodesic convexity en_US
dc.subject Minimal path convexity en_US
dc.subject Distance convex simple graphs en_US
dc.subject Convex extendable trees en_US
dc.title Convex extendable trees en_US
dc.type Working Paper en_US

Files in this item

Files Size Format View Description
Dyuthi-P00404.pdf 85.96Kb PDF View/Open PDF

This item appears in the following Collection(s)

Show simple item record

Search Dyuthi

Advanced Search


My Account